MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q biplane.No 3d run was possible on the system during a neurology interventional procedure.Additional information confirms that the procedure was stopped and postponed without any complication to the patient.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Section h6 g07002 - image drive of the image processing unit the investigation of the reported event was completed with the following result.The on-site service intervention revealed that a defective potentiometer on the transverse movement of the table was preventing 3d operation (movements) of the system.Following the replacement of the defective potentiometer, 3d movements were possible again, however, stopped again after taking a few images.Further log file analysis showed that the acquisition aborted due to an image processing unit (ipu) buffer overrun, which was a result of performance issues in writing the images to the image drive.As part of the troubleshooting, the gigalink receiver adapter (gra) card in the image acquisition system (ias) pc was replaced as temporary solution.The issue was resolved by replacing the image drive in the ias pc.However, the detailed investigation of the replaced image drive did not reveal any errors.Therefore, no conclusive root cause could be determined.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 - or -
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23705224
Report Number3004977335-2025-00139
Device Sequence Number21512945
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale